# SDR AALA202203073663

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 23,799 hours, 3,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD AIR NOISE AND VIBRATION THAT APPEARS TO BE COMING FROM LEFT FORWARD PART OF AIRCRAFT NOISE IS PITCH RELATED GOES AWAY WHEN PITCH IS LOWERED. **SUPPLEMENTAL REPORT FOR AALA202203043663: REMOVED AND REPLACED L1 DOOR SEAL PER B787-A-52-09-01 ACCOMPLISHED L1 DOOR LEAK TEST AND CABIN PRESSURE LEAK CONDITION PER B-787-A-05-21-24 OPERATIONS CHECKS NORMAL NO LEAKS NOTED** (CLOSED)
